# SDR DALA2017070505187

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREAS AT DENTS 6, 7, AND 18 ON RT WING AFT MOVABLE FLAP VAN.  REPAIRED IAW SRM 57-53-01-2R, REPAIR 1, AND OPN 1031 CARD 2000-8149-02.
